# SDR AWXA200200309

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D53480020343
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK A 6 INCH CRACK WAS FOUND ON THE RT AFT SIDE OF THE R2 DOOR SHEAR PLATE.  MAINTENANCE REMOVED SHEAR PLATE, FABRICATED A NEW SHEAR PLATE AND INSTALLED REPAIR IAW SRM 51-42-11 PG 1, SRM 51-72-11 PG 1 & 2.
